Exact solutions of coupled-wave equations in piezoelectric solids

Ren, Wei
November 1993
Journal of Mathematical Physics;Nov93, Vol. 34 Issue 11, p5376
Academic Journal
The homogeneous coupled-wave equations under the quasistatic approximation are exactly solved by using the method of angular-spectrum expansions. And Weyl’s method of deriving the scalar Green’s functions in an isotropic media is generalized to the study of the tensor Green’s functions (solutions to inhomogeneous coupled-wave equations) in piezoelectric media. The series, integral representations, and addition theorems of the spherical wave functions of the first, second, third, and fourth kind for homogeneous piezoelectric solids are presented. The series representations of Green’s functions are of the form of separation variables. These representations are well suited to imposing the boundary conditions when dealing with fields and waves in spherically layered piezoelectric media.


Related Articles

  • Detailed behavior of the phase-integral approximations at zeros and singularities of the square of the base function. Skorupski, Andrzej A. // Journal of Mathematical Physics;Aug88, Vol. 29 Issue 8, p1814 

    Approximate solutions to the one-dimensional time independent wave equation, called the phase-integral approximations, are analyzed in the vicinity of characteristic points. The approximations are of arbitrary order and are generated from an unspecified base function. The general theory is...

  • Parabolic approximation method for the mode conversion-tunneling equation. Phillips, C. K.; Colestock, P. L.; Hwang, D. Q.; Swanson, D. G. // Physics of Fluids B: Plasma Physics;Feb89, Vol. 1 Issue 2, p340 

    The derivation of the wave equation that governs ion cyclotron range of frequencies (ICRF) wave propagation, absorption, and mode conversion within the kinetic layer in tokamaks has been extended to include diffraction and focusing effects associated with the finite transverse dimensions of the...

  • Identification for a Nonlinear Periodic Wave Equation. Moroşanu, C.; Trenchea, C. // Applied Mathematics & Optimization;2001, Vol. 44 Issue 2, p87 

    This work is concerned with an approximation process for the identification of nonlinearities in the nonlinear periodic wave equation. It is based on the least-squares approach and on a splitting method. A numerical algorithm of gradient type and the numerical implementation are given.

  • Bounded approximate synthesis of the optimal control for the wave equation. Sukretna, A. // Ukrainian Mathematical Journal;Aug2007, Vol. 59 Issue 8, p1212 

    We consider the problem of optimal control for the wave equation. For the formulated problem, we find the optimal control in the form of a feedback in the case where the control reaches a restriction, construct an approximate control, and substantiate its correctness, i.e., prove that the...

  • Septic B-Spline Collocation Method for the Numerical Solution of the Modified Equal Width Wave Equation. Geyikli, Turabi; Karakoc, Seydi Battal Gazi // Applied Mathematics;Jun2011, Vol. 2 Issue 6, p739 

    Numerical solutions of the modified equal width wave equation are obtained by using collocation method with septic B-spline finite elements with three different linearization techniques. The motion of a single solitary wave, interaction of two solitary waves and birth of solitons are studied...

  • Non-paraxial Split-step Finite-difference Method for Beam Propagation. Sharma, Anurag; Agrawal, Arti // Optical & Quantum Electronics;Jan2006, Vol. 38 Issue 1-3, p19 

    A method based on symmetrized splitting of the propagation operator in the finite difference scheme for non-paraxial beam propagation is presented. The formulation allows the solution of the second order scalar wave equation without having to make the slowly varying envelope and one-way...

  • Efficient integration of the one-dimensional time independent wave equation for bound states and for wave propagation. Skorupski, Andrzej A. // Journal of Mathematical Physics;Aug88, Vol. 29 Issue 8, p1824 

    The wave equation is solved with the phase-integral approximation in the asymptotic regions, and integrated numerically elsewhere. In this application the phase-integral approximation is relatively simple in higher orders, and its accuracy can be precisely controlled with the derived error...

  • Polarization effects due to the mutual influence of trajectory parameters and polarization. Sadykov, N.R. // Theoretical & Mathematical Physics;Oct2006, Vol. 149 Issue 1, p1354 

    In the geometric optics approximation, we comparatively analyze the polarization effects resulting from the influence of polarization on the beam trajectory. We show that the beam trajectory equations describing the optical Magnus effect that are obtained from the canonical Hamilton equations,...

  • A mixed formulation for the direct approximation of the control of minimal $$L^2$$ -norm for linear type wave equations. Cîndea, Nicolae; Münch, Arnaud // Calcolo;Sep2015, Vol. 52 Issue 3, p245 

    This paper deals with the numerical computation of null controls for the wave equation with a potential. The goal is to compute approximations of controls that drive the solution from a prescribed initial state to zero at a large enough controllability time. In [ Cîndea, Fernández-Cara &...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics